### Status and Trends Workgroup Agenda

Sept. 12, 2017 from 1:00-3:00 PM CBPO 305

Conference Line: 866-299-3188, access code 267-985-6222

Adobe Connect: <a href="http://epawebconferencing.acms.com/stwg/">http://epawebconferencing.acms.com/stwg/</a>

Website:

http://www.chesapeakebay.net/what/event/status\_and\_trends\_workgroup\_meeting\_september\_2017

### 1:00-1:05 pm Opening (Laura Free, 5 minutes)

- Welcome and introductions
- Action Items from June meeting: None

## **1:05-1:20 pm** Update: Preliminary Water Quality Standards Attainment indicator results (Peter Tango and Qian Zhang, 10 minutes)

*Description:* At the June Status & Trends meeting, the Water Quality Standards Attainment team discussed several options for further assessment or analysis to compliment the <u>Water Quality Standards</u> <u>Attainment indicator</u>. At this meeting, the team will review the preliminary results for the existing water quality standards attainment indicator.

*Desired Outcome:* The Water Quality Standards Attainment team provides a sneak peak of the results of the water quality standards attainment indicator.

# (The **"Counting Types of Protected Lands"** discussion has been postponed. More details on this indicator forthcoming at another Status & Trends meeting.)

### 1:20-1:45 pm Citizen Monitoring Cooperative- MOU (Liz Chudoba, Peter Tango 5 minutes)

*Description*: Liz will work with Peter Tango to introduce the foundations for development of a regionwide monitoring Memorandum of Understanding. A single page document will be created over the next 6-9 months regarding the collection, integration and application of Citizen Monitoring data into the decision-support resources of the Chesapeake Bay Program Partnership. Key themes will be introduced. A process will be proposed to move the MOU development through the organization of the partnership and up to the Principal Staff Committee.

*Desired Outcome:* Status and Trends workgroup members will be asked to review and comment on the proposed themes and suggest additions or deletions within the MOU document.

### 1:45-2:15 pm SRS Update and Indicators Framework (Laura Free, 30 minutes)

*Description:* Laura will provide an update on the biennial Strategy Review System and how some materials from this process may inform several items on the work plan for the Status & Trends workgroup relative to the Indicators Framework.

*Desired Outcome:* Workgroup members see how, in one area of the workplan, other members are advancing work outside of the workgroup meetings.

2:15-2:30 Timeline Review- (Laura Free, 15 minutes)

*Description:* This standing agenda item will confirm data updates completed in the last month and list data updates occurring within the next month.

#### 2:30-2:45 pm Report Out of Action Items (Melissa Merritt, 15 minutes)

Adjourn (Next meeting scheduled for October 10, 2017 303).